# SDR DALA2025090906660

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 96,021 hours, 39,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT GALLEY EMERGENCY LIGHTED SIGNS INOPERATIVE.  R & R BATTERY PACK FOR AFT GALLEY EMERGENCY LIGHTED SIGNS IAW B757 AMM 33-51 CHECKS GOOD. (7265933)
